Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Ischemic Heart Disease

Question: Cardizem, abruptly halting usage of


 aimerica - Mon Aug 30, 2004 12:16 am

Could abruptly halting the use of cardizem (used for past 8 years) for a 73 year old patient with high blood pressure and congestive heart failure cause a heart attack? Or could the combination of cardizem and other drugs commonly used when doing a
 Dr. Yasser Mokhtar - Thu Sep 09, 2004 6:25 pm

User avatar Dear Aimerica,

Halting cardizem abruptly does not cause a heart attack.

Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us